Brussels sprouts becomes dangerous when combined with certain medications

Doctors from the UK warn against consuming large quantities of Brussels sprouts. And they have a very good reason, namely the case in their medical practice, reports The Telegraph.

It all started with the fact that the hospital admitted a resident of Scotland with complaints to heart. It turned out that he became ill after he ate a lot of Brussels sprouts. Also, the doctors found that he is taking medicines that thin the blood. This medication turned out to be incompatible with vitamin K, which in excess is received in the body together with cabbage. Its excess and became a cause of heart failure Scot. After the level of vitamin K was stabilized, the man has become better.

Based on a real case from the practice of medicine, cardiologist Roy Gardner warns people who take anticoagulants, drugs against blood clots. They are not advised to eat a lot of green vegetables with leaves like Brussels sprouts, because the presence of vitamin K in these vegetables interferes with the action of anticoagulants

Subscribe to new posts: